## **SVRA**

# Heacock Classic "Gold Cup" Historic Races

**Hawk Performance Endurance Series** 

Virginia International Raceway, Alton, Va September 21-24, 2017 **Full-Course Configuration: 3.27 miles** 

**SVRA SVRA Sprint Race Series** 

PROVISIONAL Schedule

Wednesday, September 20
-------------------------

3:00pm—6:00pm Registration

Facility Access (approximate time) 5:00pm

#### Thursday, September. 21

7:00am—5:00pm Registration

7:30am Test Day Drivers Mtg--Pit Suite Mtg. Room (under garages)

7:00am—5:00pm Tech Inspection-Test Day/DOP/TOP Participants plan Tech by 3:00pm. After 3pm, priority to 1st 4 Run

Groups of Friday Schedule.

8:00am—5:30pm TEST DAY/DOP/TOP

## Friday, September 22

7:00am5:00pm	Registration	
7:00am5:00pm	Tech Inspection	
7:15am	Drivers' Meeting -	Victory Circle
8:00am	Group 2	Practice
8:25am	Groups 5, 7	Practice
8:50am	Group 8	Practice
9:15am	Groups 1, 3, 4	Practice
9:40am	Groups 10, 12, IGT	Practice
10:05am	Groups 9, 1	Practice
10:30am	Group 6	Practice
10:55am	Mazda Heritage	Practice
11:25am	TA/TA3/TA4	Testing 40min
12:05am	TA2	Practice 2 30min

#### LUNCH BREAK 12:40pm—1:40pm

1:40pm	Groups 5, 7	Qualifying 1
2:05pm	Groups 1, 3, 4	Qualifying 1
2:30pm	Groups 10, 12, IG	ΓQualifying 1
2:55pm	Group 2	Qualifying 1
3:20pm	Groups 9, 11	Qualifying 1
3:45pm	Group 6	Qualifying 1
4:10pm	Group 8	Qualifying 1
4:35pm	Mazda Heritage	Qualifying 1
5:05pm	TA/TA3/TA4	Practice 1 30min
5:35pm	TA2	Qualifying 20min
6:00pm	End of on-track act	tivities

#### Saturday, September 23 7:30am—3:00pm Registration

7.50am 5.00pm	registration	
8:00am—11:00am	Tech Inspection	
8:00am	Group 6	Qualifying 2
8:25am	Groups 9, 11	Qualifying 2
8:50am	Groups 10, 12, IGT	Qualifying 2
9:15am	Group 2	Qualifying 2
9:40am	Groups 5, 7	Qualifying 2
10:05am	Groups 1, 3, 4	Qualifying 2
10:30am	Group 8	Qualifying 2
10:55am	Mazda Heritage	Qualifying 2
11:25am	TATA3/TA4	Practice 2 30min

LUNCH BREAK 12:00pm—1:00pm SVRA Track Touring---please see Registration for tickets

1:00pm	TA/TA3/TA4	Qualifying 40min
1:40pm	Group 2	Feature Race 1

## Saturday cont.

2:05pm	Groups 1, 3, 4	Feature Race 1**
2:30pm	Group 8	Feature Race 1
2:55pm	Group 6	Feature Race 1
3:20pm	Groups 10, 12, IG	ΓFeature Race 1**
3:45pm	Groups 9, 11	Feature Race 1**
4:10pm	Groups 5, 7	Feature Race 1**
4:35pm	Mazda Heritage	Feature Race 1
5:05pm	TA2	Feature Race 70 min
6:15pm	End of on-track ac	tivities

#### 5:00pm **SVRA Event Party**

(Cash bar at 5:00, Dinner at 5:30)

### Sunday, September 24

8:00am—12 noon Registration

8:10am—9:10am	Vintage/Classic Enduro	60 min.
End# 1	(Groups 1, 2, 3, 4, 5a, 6a 8)	1 pit stop

9:15am—10:4 End # 2	Sam Historic/GTP/ (Groups 5b, 6b, 7, 9		90 min. 2 pit stops
Elia # 2	(Groups 50, 00, 7, 7	, 10, 11, 12, 101)	2 pit stops
10:55am	Groups 1, 3, 4	Feature Race 2**	

10:55am	Groups 1, 3, 4	Feature Race 2**
11:20am	Group 2	Feature Race 2
11:55am	Group 8	Feature Race 2

## 12:20pm—1:20pm LUNCH with QUIET HOUR SVRA Track Touring--please see Registration for tickets

1:20pm	Group 6	Feature Race 2
1:45pm	Groups 5, 7	Feature Race 2**
2:10pm	Groups 9, 11	Feature Race 2**
2:35pm	Groups 10,12,IGT	Feature Race 2**
3:00pm	TA/TA3/TA4	Feature Race 70min
4:10pm	Mazda Heritage	Feature Race 2
4:40pm	End of on track act	ivities

## RACE & RUN GROUPS-VIR

SVRA Groups	1, 3, 4	SVRA Group	
SVRA Group	2	SVRA Group	8
SVRA Groups	5, 7	SVRA Groups	10, 12, IGT
SVRA Group	6	SVRA Groups	9, 11
Trans Am Seri	es	_	

International GT Mazda Heritage

Group Splits: 7a (S2000) **7b** (FM, BSR, M) Enduro Group Splits: 5a (BSR,CSR, FM), 5b (ASR, GT)

### THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING **COMBINED GROUPS**

\*\* Split start--2 Pace Cars--if deemed necessary Run Groups are Subject to Change based on Entries.